Journal of Applied Mathematics
- J. Appl. Math.
- Volume 2, Number 7 (2002), 315-335.
The quantum spheres and their embedding into quantum Minkowski space-time
We recast the Podleś spheres in the noncommutative physics context by showing that they can be regarded as slices along the time coordinate of the different regions of the quantum Minkowski space-time. The investigation of the transformations of the quantum sphere states under the left coaction of the group leads to a decomposition of the transformed Hilbert space states in terms of orthogonal subspaces exhibiting the periodicity of the quantum sphere states.
J. Appl. Math., Volume 2, Number 7 (2002), 315-335.
First available in Project Euclid: 30 March 2003
Permanent link to this document
Digital Object Identifier
Mathematical Reviews number (MathSciNet)
Zentralblatt MATH identifier
Primary: 16W30 22E43: Structure and representation of the Lorentz group
Secondary: 20G45: Applications to physics 81R05: Finite-dimensional groups and algebras motivated by physics and their representations [See also 20C35, 22E70]
Lagraa, M. The quantum spheres and their embedding into quantum Minkowski space-time. J. Appl. Math. 2 (2002), no. 7, 315--335. doi:10.1155/S1110757X0211103X. https://projecteuclid.org/euclid.jam/1049074867